Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Suffering with mild stomach pains, centered around belly buttons, taking hyospasmol. Any other medicines required?

hi, my boyfriend is sick with mild stomach pains. not necessarily cramps as such but explains it as a constant pain centered around his belly button and above. the only cramp-related medicine i have is hyospasmol. are these tablets alright to take regarding his pain? or should we rather stick to a pain killer such as mybulen? thanks! megan
Asked On : Fri, 27 Jul 2012
Answers:  1 Views:  287
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist 's  Response
1stly we need to kw y he is having pain ,wthr the pain is relieved aftr defecation or if the pain intensity is increased aftr taking food ,or just a spasmodic pain ...if the 1st 1 is so thn its an IBS for tht u can consider tab IBSCIM twice a day if constipation is predominent with take sme good laxitaives lik syp lactihep 20 ml in night aftr food ,if the othr 1 is the prob may be bcoz of some gastric ulcer or GERD take tab nexpro 40 mg for ovr a period of 1 mth,if just simple spasmodic paun rak tab myospaz twice hope this treatment may help u .....thnq
Answered: Fri, 24 Oct 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor